MAUDE Adverse Event Report: CARDINAL HEALTH 5146 PENROSE TUBE 1/4 IN; ACCESSORIES, CATHETER

CARDINAL HEALTH 5146 PENROSE TUBE 1/4 IN; ACCESSORIES, CATHETER
Model Number 8888514604
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.H3: device evaluation comment - the customer stated that the device will not be returned for evaluation because the device was discarded.
 
Event or Problem Description
Customer reports: there is a small hole/crack in the penrose tubing located where the tube was bent inside the packaging.
 
Additional Manufacturer Narrative
The device history record (lot 163300282) review of the reported lot number shows evidence that the product was released according to all established procedures and qa documentation.One used sample was received for evaluation.A visual and functional inspection was performed, and a hole / break was visible in the piece.No root cause could be found related to a manufacturing/production process.This complaint will be used for tracking and trending purposes.

Brand Name
5146 PENROSE TUBE 1/4 IN
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
777 west street, mansfield, ma
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17804132
Report Number1282497-2023-10797
Device Sequence Number6858900
Product Code KGZ
UDI-Device Identifier00884521149161
UDI-Public00884521149161
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8888514604
Device Catalogue Number8888514604
Device Lot Number163300282
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2023
Supplement Date Received by Manufacturer09/15/2023
Initial Report FDA Received Date09/22/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown